Approximate equilibria for Bayesian games

L. Mallozzi, L. Pusillo, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1098-1102
JournalJournal of Mathematical Analysis and Applications
Volume343
Issue number2
Publication statusPublished - 2008

Cite this

Mallozzi, L., Pusillo, L., & Tijs, S. H. (2008). Approximate equilibria for Bayesian games. Journal of Mathematical Analysis and Applications, 343(2), 1098-1102.
Mallozzi, L. ; Pusillo, L. ; Tijs, S.H. / Approximate equilibria for Bayesian games. In: Journal of Mathematical Analysis and Applications. 2008 ; Vol. 343, No. 2. pp. 1098-1102.
@article{eb046c73f5794000aa13371055a9e51a,
title = "Approximate equilibria for Bayesian games",
author = "L. Mallozzi and L. Pusillo and S.H. Tijs",
note = "Appeared earlier as CentER DP 06121 (revised title)",
year = "2008",
language = "English",
volume = "343",
pages = "1098--1102",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Mallozzi, L, Pusillo, L & Tijs, SH 2008, 'Approximate equilibria for Bayesian games', Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 1098-1102.

Approximate equilibria for Bayesian games. / Mallozzi, L.; Pusillo, L.; Tijs, S.H.

In: Journal of Mathematical Analysis and Applications, Vol. 343, No. 2, 2008, p. 1098-1102.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Approximate equilibria for Bayesian games

AU - Mallozzi, L.

AU - Pusillo, L.

AU - Tijs, S.H.

N1 - Appeared earlier as CentER DP 06121 (revised title)

PY - 2008

Y1 - 2008

M3 - Article

VL - 343

SP - 1098

EP - 1102

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -